JournalsjncgVol. 11, No. 4pp. 1627–1643

A1\mathbb A^1-homotopy invariants of corner skew Laurent polynomial algebras

  • Gonçalo Tabuada

    MIT, Cambridge, USA and Universidade Nova de Lisboa, Portugal
$\mathbb A^1$-homotopy invariants of corner skew Laurent polynomial algebras cover
Download PDF

A subscription is required to access this article.

Abstract

In this note we prove some structural properties of all the A1\mathbb A^1-homotopy invariants of corner skew Laurent polynomial algebras. As an application, we compute the mod-ll algebraic KK-theory of Leavitt path algebras using solely the kernel/cokernel of the incidence matrix. This leads naturally to some vanishing and divisibility properties of the KK-theory of these algebras.

Cite this article

Gonçalo Tabuada, A1\mathbb A^1-homotopy invariants of corner skew Laurent polynomial algebras. J. Noncommut. Geom. 11 (2017), no. 4, pp. 1627–1643

DOI 10.4171/JNCG/11-4-12